# SDR DHL200070959D

- Difficulty date: July 7, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD TERMINAL PIN BORE DAMAGED.  REMOVED PNEUMATIC DUCTS AND HYD LINES FOR ACCESS PER M/M 20-10-15.  REMOVED L/E PER SRM 51-30-2.  PERFORMED HFEC PER NDT MAN 6-51-00-00.  NO CRACK NOTED.  FLAP PEEN AREA PER DHL-00-00015F.  INSTALLED BUSHINGS AND PIN PER M/M 57-41-11.  REINSTALLED L/E PER SRM 51-30-2.  REINSTALLED HYD LINES AND PNEUMATIC DUCT PER M/M 20-10-5.
